# SDR 2010FA0001179

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: General aviation
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 343451
- Condition: Mismanufactured
- Location: Fcu
- Component: Fcu, DPF2
- Component part number: 3244896
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MATERIAL USED TO PRODUCE A BYPASS DIAPHRAGM IS SUSPECT OF NONCONFORMANCE TO SPEC.  FURTHER TESTING REVEALED THAT NONCONFORMING MATERIAL HAS BEEN SHIPPED TO MFG.  THE DIAPHRAGM IS COMPOSED OF A NYLON REINFORCING MESH AND SYNTHETIC RUBBER.  REQUIREMENTS IN QUESTION ARE DEFINED BY MFG MATERIAL SPEC ES-0612 FOR THE SYNTHETIC RUBBER AND SUPPLIER DISCLOSED THAT TENSILE AND ELONGATION PROPERTIES ARE LOWER THAN MINIMUM LIMITS.  REQUIREMENTS ARE TENSILE 1100 - 1700 PSI AND ELONGATION 500 - 700 PERCENT.
